MathSciNet Relay Station
MathSciNet bibliographic data
MR1212732 (94b:44008) 44A60 (33C45 42C05)
Duran, Antonio J. Functions with given moments and weight functions for orthogonal polynomials. Rocky Mountain J. Math. 23 (1993), no. 1, 87–104.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement